Jump to content
Important Survey - Please Participate ×

Success story from a short-term user


[pl...]

Recommended Posts

Hey guys. I used to post here pretty frequently and browse daily looking for answers and crying for help. Mostly just confused and frustrated as to how this could happen to me and at such a low dose..

 

Sometime at the end of  2021 I started using etizolam maybe once or twice a week I don't want to go into details as to why but I was a very infrequent user and used like this for maybe 3 or 4 months I can't really remember... But what I do remember is the life altering feeling it started give me which I can only assume was interdose withdrawls in beginning of February 2022 the feeling of anxiety, fear, depression, insomnia, akathisia, restlessness, crying spells agoraphobia, unable to distract hit me all at once one morning and it was so paralyzing I had to quit work and try and figure out wtf was wrong with me. It wasn't untill I stumbled across a benzo recovery group on Reddit and this website that I realized it was the pills that had made me so sick this was around end of begining of April 2022 so at this point I had been suffering for a couple of months now and went to the doctor's to ask them what was wrong with me and all of them chalked it down to anxiety or depression and wanted me on more pills. I stopped my infrequent use of the etizolam around end of April sometime . I was bedridden unable to function and was starting to question if it was even withdrawals because it was taking soo long to feel better I grew frustrated and thought my life was over. I cried everyday lost a lot of friends moved back home with parents lost job ran out of money and continued to suffer month over month eventually getting to such a low point I admitted myself to hospital pshyc ward and because it just got to the point where I was a danger to my self and needed to become medicated in my eyes and others this was July of 2022 and I started taking quetiapine and buspar to see if it can help me function again...it did not help in fact did the opposite after a few doses I began to have bruning limbs electric feeling which I already had but now it was much worse. I cried to my parents telling them I want to get better naturally without drugs and they agreed that I was maybe better off without. I continued to suffer throughout August and most of September..and then something changed one morning and I didn't wake up with the usual agonizing anxiety and fear and hyper ventilation...I was calm...and then throughout the day noticed some motivation and then the next day was even better and probably within a a couple weeks I was was able to function again..leave the house, wall dog, go it public places, drive stat to think about going back to my job I couldn't believe it... I guess you can say I healed in begining of  October.. it's maybe been almost 6 months since I have felt like my old self...for some reason I Carrey an immense amount of guilt and shame from being a burden to everyone I was close with...I don't know if some of my friends and family even look at me the same anymore... But maybe that just me being too paranoid...but ya I'm happy now I guess I wish I can help those who suffer now , these pills are poison and can cause short or long term injuries but one thing I do know for sure which is hard to believe while your suffering is that we do all heal, our brains are amazing...my durring the tail end of my suffering I had a therapist really instill that in me.

 

Sorry for my bad grammer, long winded post but I just wanted to share that I healed and maybe help someone out there...

 

Thanks to everyone who ever talked to me on this message board. I was very negative when posting on here before because I didn't believe I would get better but I did and you can too . Sorry I don't have my usage in my sig I'll try and update it at some point feel free to pm and I'll try and respond if you have questions . Praying for speedy recovery to everyone on their journey

 

Plad

  • Like 6
Link to comment
Share on other sites

Hi plad12, I'm so happy to know you've recovered, and thank you for coming back to tell us.  It feels like a miracle when this happens, the sheer joy of peace in our body and mind is indescribable but I don't have to tell you that, you've experienced it.

 

I hope you can find a comfortable place with your family and friends, we know they can't understand the depths of pain and fear we go through and we can't expect them to so just be yourself and try to put this behind you and they will too.  You can always come here to talk about it if you need to and maybe even help some others find what you have.  :smitten:

Link to comment
Share on other sites

Thank you Plad for sharing your happy news! As you know people on this forum really appreciate hearing good news and it was kind of you to share yours.  I hope you continue to do well and enjoy your life!  :thumbsup:

 

 

Link to comment
Share on other sites

  • 1 month later...

I used Ativan up to .5mg (about 5mg equivalent to Valium) for about 4 1/2 weeks.  Did a rapid taper starting at 3 weeks in and then jumped at .2mg.  Tomorrow is 7 weeks since jump.  First few weeks were torture, but starting to feel a little better.  I'm getting outside, going for walks, and getting in the gym about 3 days a week, which is about half my usual.  Still dealing with sleep issues, uncharacteristic anxiety, and trouble focusing.  I'm here to get some insight and hope that I can get functional again soon. 

 

J

  • Like 2
Link to comment
Share on other sites

  • 4 months later...

@[pl...] your not a burden. You have your parents that supported you through a very difficult time and that they were on board with you to stop the medications. They new it was making you sick. 

 

 

 

Link to comment
Share on other sites

  • 1 month later...
On 21/04/2023 at 14:46, [[j...] said:

I used Ativan up to .5mg (about 5mg equivalent to Valium) for about 4 1/2 weeks.  Did a rapid taper starting at 3 weeks in and then jumped at .2mg.  Tomorrow is 7 weeks since jump.  First few weeks were torture, but starting to feel a little better.  I'm getting outside, going for walks, and getting in the gym about 3 days a week, which is about half my usual.  Still dealing with sleep issues, uncharacteristic anxiety, and trouble focusing.  I'm here to get some insight and hope that I can get functional again soon. 

J

How are you doing now?? I’m doing a slow taper off .5mg Ativan that I used for 2 months before starting my taper. 

Link to comment
Share on other sites

Thanks for sharing the success story plad. 👍

Good to hear you are starting to feel better like your old self again. It is very empowering when you come to the realization that you can feel good and normal w/o being dependent on benzodiazepines.💪

Link to comment
Share on other sites

×
×
  • Create New...